# SDR WX0A2025070732485

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,869 hours, 21,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M22685
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) WHILE PERFORMING EMERGENCY LGITHING TEST FOR WO:525348 WEEKLY CHECK FOUND SEVERAL MESSAGES RELATED TO FWD EPSU 10WL / WITH REF TO TSM 25-62-00-810-811-A AND TSM 33-51-00-810-8360-A FOUND BOTH L1 AND R1 DOOR SLIDES FAULTING REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44-000-002-A & 25-62-44-400-006-A. SEE AML 2047764 FOR R1 DOOR R&R. OPS CHECK GOOD. "
